MAUDE Adverse Event Report: EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 3F / 2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 3F / 2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-45-3020
Medical Device Problem Codes Detachment of Device or Device Component (2907); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Osteolysis (2377); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report number: 1038671-2023-02133, 1038671-2025-00308 d10 concomitants: (b)(6), 02-010-06-0532 - tru post.Aug.Size 3, 10mm, (b)(6), 02-012-60-1280 - tru stem ext 12mm x 80mm, (b)(6), 02-012-60-1680 - tru stem ext 16mm x 80mm, (b)(6), 1400-ig - cemex genta high viscosity 40g kit, (b)(6), 208-06-03 - cc distal fem augment sz 3, 10mm, (b)(6), tpa-18 - cement restrictor small.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-02133, 1038671-2025-00308.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, disassembly, tibial loosening, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported via legal documentation, a patient had a right knee revision on (b)(6)2015.Approximately 2 years and 4 months after the revision the patient had a second right knee revision on (b)(6)2018.Patient experienced prosthesis wear, disassembly, tibial loosening, femoral loosening, osteolysis, pain and synovitis.On (b)(6) 2018 revision op report found that both the femur and the tibia were grossly loose and extensive bone loss on both sides.The patella component was securely fixed and was not revised.The patient was awoken and taken to the recovery room breathing spontaneously.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.

Brand Name
LGC TIBIAL FIT TRAY CEM SZ 3F / 2T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key21182209
Report Number1038671-2025-00309
Device Sequence Number8537661
Product Code JWH
UDI-Device Identifier10885862003959
UDI-Public10885862003959
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2025
Device Catalogue Number02-012-45-3020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Initial Report FDA Received Date01/17/2025
Date Device Manufactured09/30/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexFemale